Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vomit regularly, pain on sides one or both. Hot bath helps relax. Suggestions ?

I vomit sometimes regularly. afterwards my sides one or both have a sharp pain. I am able to releif the pain with a hot bath and/or direct hot shower on the side with the pain. The pain is like a pulled muscle that needs relaxing. last night my vomit was colour I never seen in my life grey . Just grey bile with nothing recongizeable of what I eat.
Asked On : Tue, 14 Aug 2012
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like you are having a bilious vomiting. There seems like an underlying pathology in the liver and the gall bladder.

Please get an ultrasound of the whole abdomen done to find out the cause.

Get well soon.

Answered: Tue, 14 Aug 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
you may use Acupressure plate and roller regularly for 10 min.daily and put south pole of med. magnet on the paining part.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor